# SDR SIMA0053

- Difficulty date: January 5, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: C5500060D4A
- Condition: Malfunctioned
- Location: Pitot Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

CLE - FLT 4465 - DURING LANDING NR 2 PITOT HEAT OVERTEMP FOLLOWED BY SMOKE IN COCKPIT.  REPLACED NR 2 PITOT CURRENT SENSOR IAW AMM.  OPS CHECK GOOD.  (M)
